Author Topic: I Get The Weirdest Trembly Feeling So Difficult To Explain.  (Read 4977 times)

October 28, 2010, 02:18:45 pm
I get the weirdest feeling which is so difficult to explain. However I do try to explain it, that is not how it really feels. Confused? So am I ! When I first wake up in the morning, before I am actually really awake I can feel a trembling, like a vibration very faintly, going on all through the insideof the main part of my body. If I put my hand slowly onto my stomach I can feel the trembling more but then am not sure if it's my whole body including my hands or what the hell it is. I want to tell someone about it but it's so difficult to explain that I'm sure my Dr will think that I really am going round the bend! Has anyone experienced anything similar? It is also obvious often if I wake up during the night.

October 28, 2010, 02:37:16 pm
Reply #1
  • member4
  • Extemely Active Star Member
  • *
  • Posts: 3071
Hi Phoebe, I  have that too. Feels like a really faint buzzing feeling on the inside????

Mainly on a morning for me too.

No visible shaking or anything like that, but, if I wear a skirt, I sometimes see the hem mimicking what I'm feeling inside.

It's very strange, could you be undermedicated??

Yorkylass xx
Diagnosed with Graves disease Oct '08, came off medication 14th April 2010.
Finally diagnosed hypothyroid 15th Nov '10.
Diagnosed Pre Diabetic 30th July 2013.

October 28, 2010, 02:50:27 pm
Reply #2
  • member4
  • Extemely Active Star Member
  • *
  • Posts: 459
I know what you mean :)  I've tried to explain to my husband how it feels but it makes no sense.  I get the feeling inside but with no visible signs outside... it is a bizarre feeling... I also feel kind of cold inside too.  Sometimes I feel like my hands are shaking but they're not.  Mine was worse when I was on T3 but it does seem to be getting better now I'm on Thyroxine.

Hope you feel better soon xx
Had my thyroid out September 2010... they found Follicular Cancer

October 28, 2010, 02:50:58 pm
Reply #3
  • member4
  • Extemely Active Star Member
  • *
  • Posts: 265
Hi Phoebe,

I call it 'the jitters' and I can guarantee to get it [any time of day] if either, I haven't had sufficient protein and (saturated!) fats or, conversely, too many carbs and polyunsaturate fats.  If it's the same thing with you, perhaps you could try and eat some protein - and probably a little fat, closer to bedtime?

NB I've put saturated fat - after an entire life of low-fat and/or olive spreads I found I feel way better and more stable on butter and have since found that actually this is well known in medical circles - ie. thyroid people need saturated and monosaturated fats as polyunsaturates actually have a negative effect   #:-S

"By l950, then, it was established that unsaturated fats suppress the metabolic rate, apparently creating hypothyroidism.  Over the next few decades, the exact mechanisms of that metabolic damage were studied. Unsaturated fats damage the mitochondria, partly by suppressing the respiratory enzyme, and partly by causing generalized oxidative damage. The more unsaturated the oils are, the more specifically they suppress tissue response to thyroid hormone, and transport of the hormone on the thyroid transport protein."

Priceless isn't it..?!
Carolyn
« Last Edit: October 28, 2010, 03:00:44 pm by CarolynJ »
Diagnosed hypothyroid Jan.2009; diagnosed Hashimoto's Jan.2010 and started on T4. Dr now says, from my medical history, I've been hypo for at least 58 yrs!!  Confirmed vitiligo May 2011.  Still on the rollercoaster ride of trying to get better...

October 28, 2010, 03:10:42 pm
Reply #4
  • Extemely Active Star Member
  • *****
  • Posts: 332
Could be Adrenals?

I experienced a internal shaking feeling before I started DHEA and Nutri Adrenals

Just a thought!
Misdiagnosed Autonomic Nervous System Dysfunction 2006...Misdiagnosed ME/CFS Spring 2009....Diagnosed Hypothyroid Summer 2009..

October 28, 2010, 03:24:31 pm
Reply #5
  • Star Member
  • ****
  • Posts: 136
Hiya,

I'm not sure if you are hyPO or hyPER?
Before i was put on beta blockers thats what i had and it was difficult trying to explain it to doctors. After being diagnosed with Graves, i was put on Propanolol and the tremors stopped. I was hyPER and it was all the muscles inside working to fight the Graves. Maybe you're hyPER and need medicated??
If it's something completely different then sorry for duff advice!
 :8)
Julie x

October 28, 2010, 05:55:33 pm
Reply #6
Me too!  I have been told it is adrenal related, but I've been on adrenal support for nearly a year now and it's not gone away.

AN

October 28, 2010, 09:13:43 pm
Reply #7
  • Extemely Active Star Member
  • *****
  • Posts: 1437
  • seek and you will find answers
i thought i was going crazy with this internal tremor until i read this topic i call it my dithery feeling and its more pronounced on resting i have found if i have a bit of something sweet it settles quite quickly this feeling is so unsettling i have said that if i was a tree i would shed all my leaves at these momemts even on a hot summers day its like a cold breeze blowing internally followed by hot flushes brought on by feeling anxious about the dithery feeling its so scary and i know what you mean thats its so hard to explain to someone else , i am hypo and i am led to believe we have a mall funtion with our internal thermastat and our body is working hard to regulate our internal central heating system and thats what gives us the dithery internal shakes , i hope that by knowing you are not going crazy and that you are not alone will give you some piece of mind but this weird feeling is so hard to come to terms with this was the laymans term my doctor gave me to this dithery sensation try to let yourself roll with this feeling and dont let it scare you i tell everyone when i get these feelings i dont hide it anymore and eventually they become less scary and part of accepting they are happening will make the dither or tremble not overtake your thoughts hope this helps luv anita x
anita H

October 29, 2010, 10:38:21 am
Reply #8
  • member4
  • Extemely Active Star Member
  • *
  • Posts: 265
Yes, I agree a truly awful feeling and it's frightening when you're out - I used to get it often when dog walking in the afternoon and would get home as fast as I could to get some food - carbs.  But now I know - for me- the answer is to make sure I eat sufficient protein and fats at lunch, to stop it happening.

If you have an 'attack' the thing to do - as reported by others on this site and I can verify - is to have somehting sweet/carbs, to get your sugar up - such as a drink of orange juice - and then abt 20 mins later to have some protein/low GI carbs.
Hope they stop for everyone soon as I can really sympathise, they're horrid.
Carolyn
Diagnosed hypothyroid Jan.2009; diagnosed Hashimoto's Jan.2010 and started on T4. Dr now says, from my medical history, I've been hypo for at least 58 yrs!!  Confirmed vitiligo May 2011.  Still on the rollercoaster ride of trying to get better...

October 29, 2010, 01:35:21 pm
Reply #9
Carolyn - I have this feeling all the time accompanied by constant muscle twitching in my arms and legs.  It is a comletely different sensation from a blood sugar dip which is relieved by eating carbs.

I have seen two neurologists who have not been able to come up with anything, although one thought I might have sciatica and sent me for an MRI!

AN

October 30, 2010, 09:10:01 am
Reply #10
  • member4
  • Extemely Active Star Member
  • *
  • Posts: 265
Hi AN, 

Yes, that sounds very different from what I get and I thought what it sounded like Phoebe gets - I don't get the muscle twitches and it's not constant so yours does sound quite different.  I know that low levels of magnesium and calcium can lead to muscle twitching..?
Carolyn
Diagnosed hypothyroid Jan.2009; diagnosed Hashimoto's Jan.2010 and started on T4. Dr now says, from my medical history, I've been hypo for at least 58 yrs!!  Confirmed vitiligo May 2011.  Still on the rollercoaster ride of trying to get better...